# SDR SWIA202158193

- Difficulty date: March 29, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR SURROUND FWD AND AFT ANCHOR  FITTINGS HAVE CORRODED HARDWARE.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED PAX DOOR SURROUND FWD AND AFT ANCHOR  FITTINGS HARDWARE WITH NEW 8EA BOLTS 12EA SCREWS, 28EA WASHERS, AND 20EA NUTS REF CRJ 200 SRM 51-41-02
